I am suffering from allerge of cold... from 2008 onwards i am suffering... last one year onwards i am using a tablet montelukast sodium and levocetrizine hydrochloride tablet taking one at night time. I observed that if i stop using for one day... i am facing the cold,sneezing,eagernesss are coming... if stop taking this tablet for one week then i am facing the problem of fast breathing,sneezing,cold... can u pls suggesst a solution... i checked to many doctors...but no result... all are saying do yoga...
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hi. Greetings. You are an atopic individual probably suffering from allergic rhitis with probably mild asthma. You must avoid contact with allergens and see a doctor who is either an ENT specialist or allergy specialist or a chest physician. Hope this helps. Warm regards.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?